# SDR 2006F00034

- Difficulty date: August 28, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 39606411
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

AIRCRAFT N464AT DEPARTED EWN FOR ISO WITH THE LEFT HAND AIR CONDITIONING PACK AIRFLOW SHUTOFF VALVE ON DMI (MEL 21-02) AND FLYING UNDER PACK PRESSURIZED OPERATIONS PROCEDURE.  EN ROUTE TO ISO AT A FL OF 22,000 FEET THE FLIGHT CREW NOTICED THE RIGHT HAND AIR CONDITIONING PACK WAS HAVING DIFFICULTY MAINTAINING CABIN PRESSURE.  THE FLIGHT CREW DECIDED TO DESCEND TO A LOWER ALTITUDE, AT APPROXIMATELY 16,000 FEET THE RIGHT HAND AIR CONDITIONING PACK TRIPPED THE C/B AND CAUSED THE PSU OXYGEN MASK TO DROP.  FLIGHT WAS DIVERTED TO GSO.
